# SDR COMA0470053

- Difficulty date: June 21, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 3,461 hours, 2,619 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 6007302
- Part serial: NOV020126
- Condition: Faulty
- Location: Brake Sys
- Part time: 3,461 hours, 2,116 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5661 DURING TAKEOFF ROLL RECEIVED A BRAKE OVERTEMP WARNING ON ED1, ABORTED AND RETURNED TO THE GATE.  REPLACED THE ANTI SKID CONTROL UNIT.
